# SDR IPXA10561865

- Difficulty date: August 4, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR SUPPORT AT BS 1055, FOUND HOLES IN FLOORBOARD PANEL BS 1055-1100, RBL 0-25 HAVE SHORTED.  FABRICATED FLOORBOARD PANEL AT BS 1055-1100, RBL 0-25 IAW EO B757-5320-9692-G.
